This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I am a 37 year old male who was diagnosed with G.A.D. I am currently on 100 mgs of Zoloft daily. Big my biggest symptom besides ongoing dizzyness is my legs feel like there is adrenaline that rushes through then. I especially notice it when I am relaxed, mostly at night. I tend to twitch them uncontrolable while I sleep and in the morning my calfs hurt.
Anxiety can manifest itself through bodily symptoms(ie somatization). One always needs to rule out a medical conditon such as vascular abnormalities, medication side effects and restless legs syndrome in this case. I suggest that you discuss these issues further with your personal physician if they have not already been considered. It may also be helpful for you to search this forums archives using generalized anxiety disorder and somatization as keywords for further discussion.
About the leg problems. Here might be a clue for those who think
they do have restless leg syndrome. Do you use stairs alot, or
walk at time when you are out of shape? These things cause leg
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.